A weak* approximation of subgradient of convex function
Control and Cybernetics, Tome 36 (2007) no. 3, pp. 793-802
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_3_a19,
author = {Zagrodny, Dariusz},
title = {A weak* approximation of subgradient of convex function},
journal = {Control and Cybernetics},
pages = {793--802},
year = {2007},
volume = {36},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_3_a19/}
}
Zagrodny, Dariusz. A weak* approximation of subgradient of convex function. Control and Cybernetics, Tome 36 (2007) no. 3, pp. 793-802. http://geodesic.mathdoc.fr/item/CC_2007_36_3_a19/